MENU

You are here

Publications

Export 55 results:
Filters: First Letter Of Title is L  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
Dal Maso G, De Cicco V, Notarantonio L, Tchou NA. Limits of variational problems for Dirichlet forms in varying domains. Journal des Mathematiques Pures et Appliquees. Volume 77, Issue 1, January 1998, Pages 89-116 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/6440
Dal Maso G, Carriero M, Leaci A, Pascali E. Limits of obstacle problems for the area functional. Partial differential equations and the calculus of variations : essays in honor of Ennio De Giorgi. - Boston : Birkhauser, 1989. - p. 285-309 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/577
Dal Maso G, Goncharov VV, Ornelas A. A Lipschitz selection from the set of minimizers of a nonconvex functional of the gradient. Nonlinear Analysis, Theory, Methods and Applications. Volume 37, Issue 6, September 1999, Pages 707-717 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/6439
Dal Maso G, Orlando G, Toader R. Laplace equation in a domain with a rectilinear crack: higher order derivatives of the energy with respect to the crack length. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/7271
Dal Maso G, Negri M, Percivale D. Linearized elasticity as gamma-limit of finite elasticity. Set-Valued Anal. 10 (2002), p.165-183 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3052
Dal Maso G, Defranceschi A. Limits of nonlinear Dirichlet problems in varying domains. (Italian). Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 81, 1987, no. 2, 111-118 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/486
Dal Maso G, Orlando G, Toader R. Lower semicontinuity of a class of integral functionals on the space of functions of bounded deformation. Advances in Calculus of Variations. 2017 ;10:183–207.
Daneri S, Savarè G. Lecture notes on gradient flows and optimal transport. In: Cambridge University Press; 2014. Available from: http://urania.sissa.it/xmlui/handle/1963/35093
Davoli E. Linearized plastic plate models as Γ-limits of 3D finite elastoplasticity. ESAIM: Control, Optimisation and Calculus of Variations. 2014 ;20:725–747.
Dell'Antonio G, Michelangeli A, Scandone R, Yajima K. Lp-Boundedness of Wave Operators for the Three-Dimensional Multi-Centre Point Interaction. Annales Henri Poincaré [Internet]. 2018 ;19:283–322. Available from: https://doi.org/10.1007/s00023-017-0628-4
DeSimone A, Gidoni P, Noselli G. Liquid crystal elastomer strips as soft crawlers. Journal of the Mechanics and Physics of Solids [Internet]. 2015 ;84:254 - 272. Available from: http://www.sciencedirect.com/science/article/pii/S0022509615300430
Di Castro A, Kuusi T, Palatucci G. Local behavior of fractional p-minimizers. 2014 .
Dubrovin B, Pavlov MV, Zykov SA. Linearly degenerate Hamiltonian PDEs and a new class of solutions to the WDVV associativity equations. Functional Analysis and Its Applications. Volume 45, Issue 4, December 2011, Pages 278-290 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6430
M
Maier M, Bardelloni M, Heltai L. LinearOperator – a generic, high-level expression syntax for linear algebra. COMPUTERS & MATHEMATICS WITH APPLICATIONS. 2016 ;72:1–24.
Martino V, Montanari A. Lipschitz continuous viscosity solutions for a class of fully nonlinear equations on lie groups. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34699
Martino V. Legendre duality on hypersurfaces in Kähler manifolds. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34777
Mason P, Salmoni R, Boscain U, Chitour Y. Limit Time Optimal Syntheses for a control-affine system on S². SIAM J. Control Optim. 47 (2008) 111-143 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1862
Mola A, Bordonaro G, Hajj MR. Low-Frequency Variations of Force Coefficients on Square Cylinders with Sharp and Rounded Corners. Journal of Structural Engineering [Internet]. 2009 ;135:828–835. Available from: https://doi.org/10.1061/(asce)st.1943-541x.0000034
Mora MG. Local calibrations for minimizers of the Mumford-Shah functional with a triple junction. Commun. Contemp. Math. 4 (2002) 297-326 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3050

Pages

Sign in